| Model Number |
SDK4190-FT |
| Medical Device Problem Codes |
Retraction Problem (1536); Application Program Problem (2880); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during the procedure, the physician was having difficulty pushing and retracting the extended working channel (ewc).Eventually the catheter and locatable guide (lg) were removed from the patient/scope but realized the tip of the lg had come off of the product.It was later found in the working channel of the scope.The physician was not able to complete the case and was not completed by other means.The patient was under general anesthesia.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.